MAPLE/SCALE 2011

Please note that there is a Program with PDFs of the presented papers (password proteced) for registered participants.

  TimeDiscussant
09:00Welcome5min 
09:05Impulse Keynote, Markus Völter40min 
09:45
Session: Model-based Product Configuration and Derivation
Session chair: Thomas Buchmann
  
 Clément Quinton, Sébastien Mosser, Carlos Parra and Laurence Duchien:
Using Multiple Feature Models to Design Applications for Mobile Phones
15+5minPleuss
 Andreas Pleuss, Rick Rabiser and Goetz Botterweck:
Visualization Techniques for Application in Interactive Product Configuration
15+5minQuinton
10:30Coffee Break  
11:00
Session: Scalable Realization of Product Lines
Session chair: Tomoji Kishi
  
 Christoph Elsner, Daniel Lohmann and Wolfgang Schröder-Preikschat:
An Infrastructure for Composing Build Systems of Software Product Lines
15+5minKröher
 Jun Otsuka, Kouichi Kawarabata, Takashi Iwasaki, Makoto Uchiba, Tsuneo Nakanishi, Kenji Hisazumi and Akira Fukuda:
Small Inexpensive Core Asset Construction for Large Gainful Product Line Development
15+5minElsner
 Sascha El-Sharkawy, Christian Kröher and Klaus Schmid:
Supporting Heterogeneous Compositional Multi Software Product Lines
10+5minNakanishi
11:55
Session: Evolution and Change Management
Session chair: Natsuko Noda
  
 Chessman Correa, Toacy Oliveira and Claudia Werner:
An Analysis of Dependency and Consistency in Model-Driven Software Product Lines
10+5minPichler
 Christian Pichler, Christian Huemer and Michael Strommer:
Evolution Patterns for Business Documents
15+5minCorrea
12:30Lunch Break  
14:00
Session: Support for Non-Functional Properties
Session chair: Deepak Dhungana
  
 Victor Guana and Dario Correal:
Variability Quality Evaluation on Component-Based Software Product Lines
15+5minZhang
 Daniela Lettner, Daniel Thaller, Michael Vierhauser, Rick Rabiser, Paul Grünbacher and Wolfgang Heider:
Supporting Business Calculations in a Product Line Engineering Tool Suite
10+5minGuana
 Salvador Trujillo, Brahim Hamid, Manuel Blanco, Iñaki Alonso, David Gonzalez, and Huaxi (Yulin) Zhang:
Towards Variability Support for Security and Dependability Patterns
10+5minLettner
14:50Break-Out Groups  
 Formation of Break-Out Groups20min 
15:10Break-Out Groups
from 15:30-16:00 coffee will be available
80min 
16:30Presentation of Break-Out Group Results30min 
17:00Wrap-Up and Summary15min 
18:00SPLC 2011 Welcome Reception  
RSS icon
View a printer-friendly version of this page
Page last updated: 10/08/2011